Acne, red and rashy skin

Patient

Q: I have had acne since long. i was once prescribed betamethasone dipropionate lotion(sternon lotion). i kinda stupidly have been using it since months now. i was a bit curious about how bad has this affected me.i have always considered everything as acne so far. i did to other doctors too but i have been using sternon lotion as normal aid. i never mentioned it to anyone else so far

Symptoms:  I have been getting redder....as if my skin is too sensitive....scaly skin sometines
Doctor

Related Q&A

Q: I have a zit like feature on the side of my penis, I squeezed it an white stuff came out an blood but didn't hurt, sh...

Q: I Got A lot Of Red Bumps And Like One Popped And Now It's Like A Dent And A lot Of Red Spots On My Chest.

Q: Hello, I am having issues with my lymph nodes. Two specifically have been enlarged for a month- the first one on the ...

Q: I have a eczema on my hands that recently appeared and used to itch me but the doctor gave me a cream for it. Now rec...

Q: I applied elocom cream to my irritated spots on my face, and now i've seen that it has bleached/lightened the areas i...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews